| Model Number |
PXCAT5 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that, during intraocular lens implantation surgery, the iol (intraocular lens) became jammed in the injector, and when the physician pushed the plunger forward, the haptic unfolded incorrectly.Additional information has been requested and received stating that there was no patient contact and also no patient harm was reported.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).